Coxeter multiarrangements with quasi-constant multiplicities

Takuro Abe, Masahiko Yoshinaga

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


We study structures of derivation modules of Coxeter multiarrangements with quasi-constant multiplicities by using the primitive derivation. As an application, we show that the characteristic polynomial of a Coxeter multiarrangement with quasi-constant multiplicity is combinatorially computable.

Original languageEnglish
Pages (from-to)2839-2847
Number of pages9
JournalJournal of Algebra
Issue number8
Publication statusPublished - Oct 15 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Coxeter multiarrangements with quasi-constant multiplicities'. Together they form a unique fingerprint.

Cite this